Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 8.

Muñoz, Vicente and Presas, Francisco and Sols Lucía, Ignacio (2001) Asymptotically holomorphic embeddings of contact manifolds in projective spaces. In Global Differential Geometry: The Mathematical Legacy of Alfred Gray. Contemporary Mathematics, 288 . American Mathematical Society , pp. 386-390. ISBN 978-0-8218-2750-5

Fernández, Marisa and Muñoz, Vicente and Santisteban, José A. (2003) Cohomologically Kähler manifolds with no Kähler metrics. International Journal of Mathematics and Mathematical Sciences, 2003 (52). pp. 3315-3325. ISSN 0161-1712

Fernández, Marisa and Muñoz, Vicente (2007) Erratum: "Formality of Donaldson submanifolds''. Mathematische Zeitschrift, 257 (2). pp. 465-466. ISSN 0025-5874

Fernández, Marisa and Muñoz, Vicente (2005) Formality of Donaldson submanifolds. Mathematische Zeitschrift, 250 (1). pp. 149-175. ISSN 0025-5874

Fernández, Marisa and Stefan, Ivanov and Muñoz, Vicente and Ugarte, Luis (2008) Nearly hypo structures and compact nearly Kähler 6-manifolds with conical singularities. Journal of the London Mathematical Society. Second Series, 78 (3). pp. 580-604. ISSN 0024-6107

Fernández, Marisa and Muñoz, Vicente (2004) On non-formal simply connected manifolds. Topology and its Applications, 135 (1-3). pp. 111-117. ISSN 0166-8641

Cavalcanti, Gil R. and Fernández, Marisa and Muñoz, Vicente (2008) Symplectic resolutions, Lefschetz property and formality. Advances in Mathematics, 218 (2). pp. 576-599. ISSN 0001-8708

Fernández, Marisa and Muñoz, Vicente (2005) The Geography of Non-Formal Manifolds. In Complex, Contact and Symmetric Manifolds. Progress in Mathematics (234). SpringerLink, Birkhäuser Boston, pp. 121-129. ISBN 978-0-8176-3850-4

This list was generated on Wed Oct 22 03:01:51 2014 CEST.